# SDR QXEA200701096

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 15,494 hours, 15,642 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA FIGHT NR 2394: TAKEOFF ABORTED DUE TO NO AUTO FEATHER ARM.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS FOR FAULTS.  FOUND FAULT CODE 71 ON NR 2 PEC.  CLEARED FAULT PER Q400 FIM 61-20-02-810-835.  C/W OPS CHECK OF THE A/F AND UPTRIM SYSTEM IAW Q400 AMM 61-20-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
